MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD CONNECTA¿ STOPCOCK 3-WAY

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD CONNECTA¿ STOPCOCK 3-WAY
Catalog Number 394910
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use with bd connecta¿ stopcock 3-way the product has a loose component.There was no report of patient impact.The following information was provided by the initial reporter, translated from japanese to english: this report about a loose needle cover.Since about a month ago, the needle cap of the side injection part of the stopcock has been loose and almost falling off.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary our quality engineer inspected the 1 photo and 1 unused sample submitted for evaluation.The reported issue of loose component - no leak was not confirmed upon inspection of the samples.Analysis of the sample and photo showed that there was no defect or abnormality present on the sample.Bd could not determine a manufacturing related root cause since the reported defect was not confirmed during the evaluation of the sample.Production records were reviewed, and this batch meets our manufacturing specification requirements.H3 other text : see h10.

Brand Name
BD CONNECTA¿ STOPCOCK 3-WAY
Common Device Name
STOPCOCK
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17183111
Report Number9610847-2023-00151
Device Sequence Number6391574
Product Code FMG
UDI-Device Identifier00382903949106
UDI-Public(01)00382903949106
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2025
Device Catalogue Number394910
Device Lot Number2095782
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2023
Supplement Date Received by Manufacturer07/06/2023
Initial Report FDA Received Date06/22/2023
Supplement Report FDA Received Date07/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown